# SDR FDEA200912034353

- Difficulty date: December 3, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 81,847 hours, 14,377 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(1) EA FASTENER HOLES FOUND CRACK INDICATION DURING HFEC OPEN HOLE INSPECTION AT RT LWR SKIN ACCESS DOOR CUTOUT BETWEEN STA XORS=700.  REPAIR CARRIED OUT AT RT WING LWR SKIN ACCESS DOOR CUT OUT BETWEEN STA   XORS=690 AND STA XORS=700 IAW EA 1-5710-135677.  REPAIR CLASSIFIED MINOR IAW GMM 6-2-100, REV 108.
